# SDR SWAA2022031736684

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 25,233 hours, 10,990 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONAL STAB FWD UPPER SLIDING SEAL CRACKED. / REMOVED AND REPLACED RH HORIZONTAL STAB FWD UPPER SLIDING SEAL ASSY IAW AMM 53-31-31AMT 122176
